# SDR J4PA062807001

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N851CD
- Make and model: Cirrus SR22
- Aircraft serial: 1493
- Aircraft time: 1,450 hours
- Engine: Cont IO550N
- Engine time: 1,450 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Cracked
- Location: Engine
- Part time: 1,450 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1600 LOCAL FLYING FROM KPDK TO KGSO AT CRUISE DEVELOPED AN ENGINE VIBRATION AND ROUGH RUNNING.  DIVERTED INTO KGMU WITH 1 PASSENGER, WITHOUT INCIDENT.  AFTER GROUND CHECKS FOUND THAT A SPARK PLUG FIRING SIDE INSULATOR WAS CRACKED CAUSING THE MISS FIRE.
